Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11128
Title: Continuous generalized convex functions and their characterizations
Authors: Yang, XQ 
Keywords: Mean value theorem
Pseudoconvex function
Pseudomonotone map
Quasiconvex function
Issue Date: 2005
Publisher: Taylor & Francis
Source: Optimization, 2005, v. 54, no. 4-5, p. 495-506 How to cite?
Journal: Optimization 
Abstract: The notions of continuous (strictly) pseudoconvex functions and set-valued (strictly) pseudomonotone maps are introduced. Relations between these notions are given using an asymptotic mean value theorem. Characterizations of a continuous quasiconvex function are derived.
URI: http://hdl.handle.net/10397/11128
ISSN: 0233-1934
EISSN: 1029-4945
DOI: 10.1080/02331930500100163
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
1
Last month
1
Citations as of Sep 11, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Sep 14, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.